Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How to get rid of KP in 1 month and i just want to make them less visible

Hi i have this condition called KP, and i had it for 2 years now. I really want to get rid of it before July 10th, because i m going on a trip to singapore so it s really hot and i want to wear shorts. i have them on my thighs only, i don t have a lot of it but they are very visible because i accidently pooped one yesterday. so does anybody have any treatments that actually work to get rid of kp. But I don t think i will be getting any special creams. just natural treatments? i know you can t completey get rid of kp but i just want to make them less visible.
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Keratosis pilaris can be managed efficiently with an Isotretinoin ointment. It would take a few weeks for it to show effect. It the problem persists you may visit the Dermatologist for other treatment options.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor